# SDR DL72K000980

- Difficulty date: April 24, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 652163361
- Part serial: BN328
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE LEADING EDGE SKIN WAS FOUND WORN AT THE I/B END OF THE MIDFLAP.  THE SKIN WAS REPAIRED BY REMOVING THE DAMAGE AND INSTALLING A DOUBLER AND FLUSH FILLER PER MM 57-52-0, FIG 803.
